Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 149801, 10 pages
Research Article

Pattern Formation in a Bacterial Colony Model

1School of Mathematics, Wenzhou University, Wenzhou 325000, China
2Chengdu Institute of Computer Application, Chinese Academy of Sciences, Chengdu 610041, China
3School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
4Department of Mathematics, Hubei Minzu University, Enshi, Hubei 445000, China

Received 2 January 2014; Accepted 8 February 2014; Published 23 March 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Xinze Lian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinze Lian, Guichen Lu, and Hailing Wang, “Pattern Formation in a Bacterial Colony Model,” Abstract and Applied Analysis, vol. 2014, Article ID 149801, 10 pages, 2014.